# SDR PLGA970308A

- Difficulty date: March 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356BE
- Make and model: Saab 340B
- Aircraft serial: 340B275
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Return Line
- Part number: 7229162003
- Condition: Chafed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ALB - FLT 4363 - ON FINAL, WHEN CREW SELECTED GEAR DOWN THE GREEN DOWN AND LOCKED LIGHTS ILLUMINATED FOR THE LEFT MAIN AND NOSE GEAR, BUT THE RIGHT MAIN GEAR GREEN LIGHT REMAINED OUT WITH THE INTRANSIT LIGHT ON.  THIS WAS FOLLOWED BY A HYD SYS FAILURE WARNING.  CREW SELECTED GEAR UP AND EXTENDED GEAR USING EMERGENCY WITH ALL THREE GEAR GREEN LIGHTS ILLUMINATING.  CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND HYDRAULIC SYSTEM RETURN LINE ON RIGHT MAIN GEAR HAD CHAFED THROUGH CAUSING A FLUID LEAK.  LINE WAS REPLACED AND SYSTEM CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
